# SDR VNAA20231128002

- Difficulty date: October 11, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 310 TO FS= 319.70 WAS FOUND.  CORROSION  REMOVED PER CRJ900 SRM 51-21-06-001-001-A01; WAS EVALUATED  PER CRJ900 SRM 53-21-23-101-002-A02 AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
